<  Back to the Polytechnique Montréal portal

On Handling Free Variables in Interior-Point Methods for Conic Linear Optimization

Miguel F. Anjos and Samuel Burer

Article (2008)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/38306/
Journal Title: SIAM Journal on Optimization (vol. 18, no. 4)
Publisher: Society for Industrial and Applied Mathematics
DOI: 10.1137/06066847x
Official URL: https://doi.org/10.1137/06066847x
Date Deposited: 18 Apr 2023 15:15
Last Modified: 05 Apr 2024 11:32
Cite in APA 7: Anjos, M. F., & Burer, S. (2008). On Handling Free Variables in Interior-Point Methods for Conic Linear Optimization. SIAM Journal on Optimization, 18(4), 1310-1325. https://doi.org/10.1137/06066847x

Statistics

Dimensions

Repository Staff Only

View Item View Item